Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30769
Title: Non-standard bifurcation approach to nonlinear elliptic problems
Authors: Cintra, W.
Morales-Rodrigo, C.
Suarez, A.
Keywords: Bifurcationpositive solutionsfamily of supersolutions
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: W. Cintra, C. Morales-Rodrigo, A. Suarez, "Non-standard bifurcation approach to nonlinear elliptic problems" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
Bifurcation is a very useful method to prove the existence of positive solutions for nonlinear elliptic equations. The existence of an unbounded continuum of positive solutions emanating from zero or from infinity can be deduced in many problems. In this paper, we show the applicability of this method in some problems where the classical bifurcation results can not be directly applied.
Type: Article
URI: http://hdl.handle.net/10077/30769
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30769
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), in progress

Files in This Item:
File Description SizeFormat
A5_Suarez.pdf440.7 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

49
checked on Oct 28, 2020

Download(s)

8
checked on Oct 28, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons